# SDR ASAA2019041428995

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 25,267 hours, 8,237 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 16008362
- Condition: Failed
- Location: Apu
- Part time: 2,618 hours, 4,716 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C REPOSITION APU FAILED TO START. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 49-40 TASK 804 NS VERIFIED APU FAULT ON CDU. REMOVED AND REPLACED APU IGNITION UNIT REF B737-900 AMM 49-41-31-000-801/400-801. ACCOMPLISHED BITE TEST AND NO FAULTS FOUND. APU STARTS AND OPERATES NORMAL.
